# SDR ABXA9500565

- Difficulty date: June 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47403
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Part number: 60030431
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND  COCKPIT EMERGENCY LIGHTS INOP.  REPLACED BATTERY PACK IAW DC9 MM ABX SUPPLEMENT 33-53-0.  SYSTEM OPS CHECKS GOOD.
